Piecewise Constant Modeling of Sequential Data Using Reversible Jump Markov Chain Monte Carlo

H. Mannila, M. Salmenkivi

    Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

    Original languageEnglish
    Title of host publicationData Mining in Bioinformatics
    EditorsJ. Wang, M. Zaki, H. Toivonen, D. Shasha
    Place of PublicationBerlin
    Pages85-103
    Publication statusPublished - 2005
    MoE publication typeA3 Part of a book or another research book

    Cite this

    Mannila, H., & Salmenkivi, M. (2005). Piecewise Constant Modeling of Sequential Data Using Reversible Jump Markov Chain Monte Carlo. In J. Wang, M. Zaki, H. Toivonen, & D. Shasha (Eds.), Data Mining in Bioinformatics (pp. 85-103).